# SDR UIEA2024112701117

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,041 hours, 23,204 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8028 - EA-1957A155 PART(3) REV(0) WINGS - LEADING EDGE DEVICES - RH WING #8 LEADING EDGE SLAT (PN 114T4105-58 /SN 000598) TRAILING EDGE WEDGE EXISTING REPAIR DELAMINATION - TIME LIMITED REPAIR( PERMANENT REPAIR WAS PERFORMED IAW EA 1957A155. NO FURTHER DEFECTS NOTED )
